# SDR ASOA2015040712549

- Difficulty date: March 13, 2015
- Submitted: April 7, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,467 hours, 10,603 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOORBEAM CRACKED AT FS 274.00, RBL 12.  RECEIVED AND COMPLIED WITH SRM 51-24-16-001-001-A01.  RECEIVED AND COMPLIED WITH EC/TC REO 690-53-11-749.
